I have been itching/scratching 3 weeks post op? (Photo)
Doctor Answers 7
I have been itching/scratching 3 weeks post op?
Fat tissue obtained from own body of the patient is processed and enriched from adipose tissue derived stem cells with the Cihantimur Fat Transfer Technique which uses closed circuit system. The recipient area that the “Organic Hair Transplantation” will be performed is sterilized and the mixture containing adipose tissue derived stem cells is injected to the area. The volume of the scalp is increased and nutrition process begins. Meanwhile hair grafts are extracted from the donor site with use of micro bistoury.
The extracted hair grafts then classified according to their types and prepared for the transplantation process. In order to get the most natural result the angles of the hair canals are determined precisely. The donor site is dressed after the “Organic Hair Transplantation” process is completed which will be removed the following day. The recipient area is left as open.
Itching 3 weeks post
It is never a good idea to scratch the scalp-whether after a transplant or not- your fingernails harbor bacteria and if the skin is broken from scratching, you can introduce that bacteria to your scalp, grafts, etc. A mild OTC hydrocortisone cream can used on itchy areas for a few weeks to calm down the itching sensation. It is likely just dryness on the scalp following the procedure. Not uncommon.
Scratching 2 weeks after hair transplant
I certainly wouldn't scratch your scalp for at least 2 more weeks. At this time, using a spray bottle with water and squirting your scalp can help as well as taking an antihistamine. Consult your surgeon for additional questions and follow up.
You might also like...
It is best to contact your doctor if you are having issues after surgery. It is also normal to shed transplanted hairs
Itching/scratching 3 weeks post op
2 weeks post op.itching and scratching around your transplant area (both the crown and frontal) means healing...Do not scratch forcefully , I recommend my patients to use antihistaminics to alleviate itching
It is possible
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.